Cyclic polygons of integer points

M. N. Huxley; S. V. Konyagin

Acta Arithmetica (2009)

  • Volume: 138, Issue: 2, page 109-136
  • ISSN: 0065-1036

How to cite


M. N. Huxley, and S. V. Konyagin. "Cyclic polygons of integer points." Acta Arithmetica 138.2 (2009): 109-136. <>.

author = {M. N. Huxley, S. V. Konyagin},
journal = {Acta Arithmetica},
keywords = {integer lattice points; cyclic polygons of integer points},
language = {eng},
number = {2},
pages = {109-136},
title = {Cyclic polygons of integer points},
url = {},
volume = {138},
year = {2009},

AU - M. N. Huxley
AU - S. V. Konyagin
TI - Cyclic polygons of integer points
JO - Acta Arithmetica
PY - 2009
VL - 138
IS - 2
SP - 109
EP - 136
LA - eng
KW - integer lattice points; cyclic polygons of integer points
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.